# SDR CALA2024042401216

- Difficulty date: April 21, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 76,985 hours, 28,293 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ANTI ICE VALVE FAILED TO OPEN IN FLIGHT NOT ENOUGH GROUND TIME FOR FURTHER T/S. REQUESTING MEL. POSITIONED SHUTOFF VALVE IN THE OPEN POSITION AND DISCONNECED, OVERPRESSURE SWITCH. PLACARD INSTALLED. PLACING ON MEL. CAPPED AND STOWED THE ELECTRICAL CONNECTOR DP1302 FROM THE DUCT DISPATCH DESK: 90   NAME: DATE: 21-APR-24- NOC DESK: 737  NAME: MF DATE: 21-APR-24- TOMC APPROVED RIGHT CAIV INOP IN OPEN POSITION REF MEL 3003D. REPLACED E2 ENGINE TAI VALVE. REF AMM30-21-11. OPS CK FAIL REF LP#7728127. AMBER TAI STILL FLAGGING. PARTS USED: 29-3021-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1566539  SN OFF 4188 VALVE, ANTI-ICE  OFF 29-3021-9-0002 4188 ON 29-3021-9-0002 0649 CONNECTOR DAMAGE. *DM* A/C HAS PREVIOUS HISTORY. REF WDM 30-21-21-1 SUGGEST DVI OF WIRING FROM D648-D30428 VERIFY NO WIRING DAMAGE OR PUSHED PINS/ FOUND SHAFT LOCK-OUT BOLT BROKEN,REPLACED PER AMM 30-21-11-400-801 OPS NORMAL. PARTS USED:  1566343,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1566343  SN OFF 6490 IPC REFERENCE # 30-21-11
